# SDR IPXA2024061428155

- Difficulty date: May 23, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 35,092 hours, 22,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT FLIGHT DECK ENTRANCE STA 297 SECTION 41 LOWER FLOOR BRACKET CORROSION DOT 44-44 INSTALLED ANGLE FROMFLIGHT DECK ENTRANCE STA 297, SECC 41, I.A.W. SRM 51-40-02-0G REVIEWED
